Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A characterization of $ \Delta \sb{2}$-sets


Author: B. Scarpellini
Journal: Trans. Amer. Math. Soc. 117 (1965), 441-450
MSC: Primary 02.77
DOI: https://doi.org/10.1090/S0002-9947-1965-0172788-2
MathSciNet review: 0172788
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Shoenfield, The problem of predicativity, Essays on the foundations of mathematics, pp. 132-139, Magnes Press, Hebrew Univ., Jerusalem, 1961. MR 0164886 (29:2177)
  • [2] S. C. Kleene, Arithmetical predicates and function quantifiers, Trans. Amer. Math. Soc. 79 (1955), 312-340. MR 0070594 (17:4g)
  • [3] K. Gödel, The consistency of the continuum hypothesis, Annals of Mathematics Studies No. 3, Princeton Univ. Press, Princeton, N. J., 1940. MR 0002514 (2:66c)
  • [4] J. Addison, Some consequences of the axiom of constructibility, Fund. Math. 46 (1959), 337-357. MR 0124206 (23:A1523)
  • [5] A. Mostowski, On models of axiomatic systems, Fund. Math. 39 (1953), 133-158. MR 0054547 (14:938c)
  • [6] J. C. Shepherdson, Inner models of set theory. I, II, III, J. Symbolic Logic 16 (1951), 161-190; ibid. 17 (1952), 225-237; ibid. 18 (1953), 145-167. MR 0045073 (13:522a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.77

Retrieve articles in all journals with MSC: 02.77


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0172788-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society